# SDR REXA2018082410716

- Difficulty date: August 21, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 20,854 hours, 20,570 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK FAILS TO TEST.  PREFORMED AN OPS CHECK IAW AMM 35-11-12. OPS CHK GOOD. NO FURTHER DEFECTS NOTED.
